# SDR SWAA950640

- Difficulty date: September 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND KEEL BEAM FASTENER HOLE CORROSION AT LBL 5.5, AT BS 673.75, 677, 687.5, 692.25, 706.75 AND 708.25.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
